# SDR AALA20050738

- Difficulty date: November 12, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- Engine: Pwa JT8D217C
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Failed
- Location: Eng Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1680/12 NOV - NUMBER ONE ENGINE LOOP B FIRE WARNING INDICATION.  LIGHT WENT OUT AFTER LOWERING THROTTLE ON ENGINE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED BLOWN LEFT AFT ENGINE ANTI ICE DUCT.   SYSTEM GROUND CHECKED NORMAL OPERATION.
